Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Acne2019

My face is extremely itchy!! Help

I have been ok the regimen for 7 weeks and at first my skin was okay and it never reacted to the BP like others. I gradually increased the dosage like I'm supposed to and finally hit the 4 weeks Mark and decided it was time to add the aha+ but that's when all hell broke loose. On week 6 my face started being really itchy and really Dry and now it won't stop! My face was right on schedule but now it's all over the place. I did over apply the aha+ once and my skin had a terrible reaction,y face basically looks burnt but I let it heal and continued with the regimen but the itchiness came before I over apllied the aha+. So please advise me cause I'm genuinely contemplating on stopping the regimen all in all. Helpppp

Share this post


Link to post
Share on other sites

I would stop the BP for a few days, and let your skin heal/get back to normal.  Once the itchiness has subsided, then slowly introduce it....I would use the amount of BP that works for you.  I used the amount they suggested and ended up with chemical burns. While that large amount may work for some people, it definitely was WAY too much for me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×